ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Narayanan, EK and Sitaram, Alladi (2011) Analogues of the Wiener-Tauberian and Schwartz theorems for radial functions on symmetric spaces. In: Pacific Journal of Mathematics, 249 (1). pp. 199-210.

This list was generated on Fri Oct 23 20:03:15 2020 IST.